# SDR VNAA0110002

- Difficulty date: October 5, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 15,948 hours, 13,636 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW WAS CROSS FEEDING THE FUEL SYSTEM AND RECEIVED A FUEL PRESSURE LOW CAS MESSAGE.  THE CREW RECYCLED THE FUEL CROSS FEED.  AT THAT TIME THE CREW RECEIVED A FUEL PRESSURE LOW ON BOTH ENGINES AND VALVES INDICATED CLOSED.  THE CAPTAIN SHUT OFF THE CROSS FEED AND CALLED MAINTENANCE CONTROL.  MAINTENANCE CONTROL ADVISED THE CREW TO RETURN TO PIT.  UPON RETURN TO PIT, MAINTENANCE EXTENSIVELY TROUBLESHOT AND GROUND RAN THE AIRCRAFT AND FOUND NO DISCREPANCIES.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
